# SDR 96ZZZM1470

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1040T1005
- Condition: Overheated
- Location: Spoiler
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL - DURING CLIMB AN ELECTRICAL BURNING ODOR EMITTED INTO COCKPIT.  FLIGHT RETURNED.  FOUND AUTO GROUND SPOILER ACTUATOR OVERHEATED, MFG P/N 1040T100-5.  REPLACED GROUND SPOILER ACTUATOR.  GROUND SPOILER SYSTEM OPERATION CHECKED NORMAL.
